ON FUZZY DEDUCTIVE SYSTEMS IN ORTHOLATTICES

Search this Article

Author(s)

    • HONG S. M.
    • Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University
    • JUN Y. B.
    • Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University
    • KIM S. D.
    • Department of Mathematics Education, Kongju University
    • KIM H. S.
    • Department of Mathematics Education, Chungbuk National University

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(1), 181-187, 1997-07-01

References:  5

Codes

  • NII Article ID (NAID)
    10008786351
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top